... and diarrhoea. I am not using any other medication for High blood pressiure. Is this a side effect of stopping using indapamide?
Gwelmen; It could be if you just stopped it This medication could do this if you had been on it for a while and just stopped. Did the doctor tell you to stop? are you on something else for blood pressure now. if you just quit and the doctor does not know please get in and have your blood pressure taken. Very Important that you never just stop blood pressure medication without the doctor knowing you could have some very serious health problems. Chuck1957
- Indapamide Information for Consumers
- Indapamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indapamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Florastor yesterday, Ive had 3 pills so far(2 yesterday, one this morning). I?
Posted 11 May 2010 • 1 answer
Posted 25 May 2010 • 3 answers
Posted 11 Jan 2015 • 4 answers
Sulfamethoxazole/Trimethoprim - Is "occult blood" a side effect found in self-prescribed medication?
Posted 12 Dec 2015 • 1 answer
Posted 4 Sep 2016 • 0 answers